Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/34305
Title: Non-uniform eigenstrain induced stress field in an elliptic inhomogeneity embedded in orthotropic media with purely imaginary roots
Authors: Nie, GH
Guo, L
Chan, CK 
Shin, FG
Keywords: Complex function method
Elliptic inhomogeneity
Non-uniform eigenstrains
Orthotropic
Polynomial conservation theorem
Issue Date: 2009
Publisher: Taylor & Francis
Source: Mechanics of advanced materials and structures, 2009, v. 16, no. 1, p. 33-45 How to cite?
Journal: Mechanics of advanced materials and structures 
URI: http://hdl.handle.net/10397/34305
ISSN: 1537-6494
DOI: 10.1080/15376490802544145
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

6
Last Week
0
Last month
0
Citations as of Aug 9, 2018

WEB OF SCIENCETM
Citations

7
Last Week
0
Last month
0
Citations as of Aug 16, 2018

Page view(s)

52
Last Week
0
Last month
Citations as of Aug 12, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.